# SDR S9BA201912096001

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 44,326 hours, 55,280 cycles
- Engine: Ge CT71
- Engine time: 19,342 hours, 24,587 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE #2 OIL PRESSURE CWP LIGHT ILLUMINATED WITH DECREASING OIL PRESSURE, FOLLOWED QRH ENGINE LOW OIL PRESSURE PROCEDURE AND CONTINUED TO ENGINE SHUTDOWN
